Hello, I got prescribed fluconazole 100mg for thrush One a

Patient : Hello, I got prescribed fluconazole 100mg for thrush. One a day for 2 weeks. The problem when I take it, I feel like a zombie and fall asleep during the day barely able to stay up or awake. I'm nodding all day and can't get anything done. Should I reduce the dosage? Do I have to go through the whole 2 weeks?
Symptoms:  Extreme sleepiness
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: My daughter was in a playroom an came into contact with dried blood which was not her own. Please answer the followin...

Q: I have stiffness in my scalp. Years ago I had several severe head trauma incidents with concussions. I have problems...

Q: I am a 19 year old female that has not had her first vaginal/pelvic exam yet. when do you suggest having one. I am go...

Q: I am a 56 yr old female who was on Imipramine 75 mg/daily for approx. 28 yrs. Doctor chose to switch me to Lexapro. ...

Q: Dear Doctors:     My brother have a motorcycle accident in which he suffered from Burst Fructure T7. So, i...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews